Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isotopic families of contact manifolds for elliptic PDE


Authors: Mark L. Agranovsky and E. K. Narayanan
Journal: Proc. Amer. Math. Soc. 134 (2006), 2117-2123
MSC (2000): Primary 35J67; Secondary 35B60
DOI: https://doi.org/10.1090/S0002-9939-06-08404-8
Published electronically: January 17, 2006
MathSciNet review: 2215782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A test for a function to be a solution of an elliptic PDE is given in terms of extensions, as solutions, from the boundaries inside the domains belonging to an isotopic family. It generalizes a result of Ehrenpreis for spheres moved along a straight line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J67, 35B60

Retrieve articles in all journals with MSC (2000): 35J67, 35B60


Additional Information

Mark L. Agranovsky
Affiliation: Department of Mathematics, Bar-Ilan University, 52900, Ramat-Gan, Israel
Email: agranovs@macs.biu.ac.il

E. K. Narayanan
Affiliation: Department of Mathematics, Indian Institute of Science, Bangalore - 560 012, India
Email: naru@math.iisc.ernet.in

DOI: https://doi.org/10.1090/S0002-9939-06-08404-8
Keywords: Contact manifolds, Dirichlet-Neumann problem, Green's formula.
Received by editor(s): October 11, 2004
Received by editor(s) in revised form: February 21, 2005
Published electronically: January 17, 2006
Additional Notes: The first author was partially supported by Israel Scientific Foundation, grant No. 279/02-01.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society